Pacific Journal of Mathematics

A nonlinear boundary value problem for second order differential systems.

William M. Whyburn

Article information

Source
Pacific J. Math., Volume 5, Number 1 (1955), 147-160.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103044616

Mathematical Reviews number (MathSciNet)
MR0069368

Zentralblatt MATH identifier
0064.09103

Subjects
Primary: 36.0X

Citation

Whyburn, William M. A nonlinear boundary value problem for second order differential systems. Pacific J. Math. 5 (1955), no. 1, 147--160. https://projecteuclid.org/euclid.pjm/1103044616


Export citation

References

  • [1] A. K. Hinds and W.M. Whyburn, A non-self-adjoint differential system of the second order, J. Elisha Mitchell Sci. Soc. 68 (1952), 32-43. Also see Whyburn's note, ibid, 69(1953), 116-118.
  • [2] E. J. McShane, Integration, Princeton University Press, Princeton, New Jersey, 1944.
  • [3] W.M. Whyburn, Existence and oscillationtheorems for non-linear systems of the second order, Trans. Amer. Math. Soc.30 (1928), 848-854.